Taking Pill #19 tonight.
The good, the bad, and the ugly...that is how you might describe my skin right now.
To begin with the good, the oiliness continues to be significantly decreased - with makeup, things look good, and I don't need to use powder, blotting sheets or reapply. This is good! Forehead and T-Zone are staying relatively clear, though they are rough to touch and scaly looking given the emerging blackheads. When will those go away?
Side effects also seem to be at a constant: body aches are almost non-existant (I even went to the gym yesterday and had NO aches afterwards), my lips are still perpetually dry and I continue to carry vaseline around wherever I go and reapply whenever my lips feel the slightest bit dry, skin around the nose and upper lip is getting a little more sensitive and dry so I'm trying to keep that as moist as possible (you guessed it, a little bit of vaseline at night which seems to help). Head is still flaky (it looks like I have dandruff) but not itchy. The persistent cysts under my earlobe and above my temple have also started to shrink. Finally.
The bad: I continue to have breakouts and I'm dreading the day when all the tiny little white bumps around my lower face burst forth into ugly red pimples. Is it possible for them to just go away without flaring up? Apparently not. Some of those little white bumps have turned into four new big red pimples on both sides of my chin. Never used to have a problem with breakouts there. Very annoyed.
The ugly: my cheeks and jaw line on both sides of my face make me look like I have small-pox! I continue to breakout in big red cystic pimples. To add to the problem, I admit that I can't stop myself from popping. As soon as I start to see the pimples come to a bit of a head (about 2-3 days) I pop. Now my lower face is riddled with redmarks, scabs, and those nasty little white bumps. I can't stand to look at myself.
I know the first month is supposed to be a disaster and I can bear it now. But I have a lot of weddings to attend in August and September. Am I unrealistic in hoping that things will start turning around by then?
WAAAAAHHHHH! I'm so unhappy with my face right now. I feel so ugly and disgusting.